Jump to content

Search the Community

Showing results for tags 'relapse'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 9 results

  1. Valhalla

    Valhalla

    Hello, all, Is it possible to be in protracted SNRI withdrawal as well as suffering from the reappearance of seasonal affective disorder? My cortisol spikes still awaken me between 2-4am accompanied by anxiety, fear, despair and depression but I've noticed my fall/winter depression is back- just like it did prior to taking meds. Any input is appreciated.
  2. Hi everyone, I'm wanting advice on how to taper if my withdrawal symptoms are delayed - ie they occur several months after the taper is completely finished. If I have no symptoms during taper, should I proceed to the 'Fast Taper' guidelines (4 weeks x2, then 3weeks x2, then 2 weeks x2, then weekly until done)? In the past I have thought I was relapsing, and resumed the medication. Now I understand it was probably WD from too fast a taper (4 months). Any thoughts? Tikki Tikki
  3. Hi everyone Hope someone on here will be able give me some sound advice. I was on citalapram for a year and a half for anxiety and as a result of extreme anxiety depression. I was on 40mg. I felt alot better about 6 months in but decided not to rock the boat as had alot of changing life circumstances and moving around the country. I did a short course of CBT but it wasn't deep enough a the time really. When I felt ready to come off. I went from 40mg to 20mg, took me about 8 weeks to stabalise and then from 20mg to 10mg for 3 weeks. As I was then following the Advice of the L
  4. Katch

    Katch

    Hello all, I am new here even though I have been peeking into the forum for a while. My brief meds history: Diagnosed with severe depression and anxiety in 2012 (which overturned the previous diagnoses of chronic fatigue syndrome). Initially put on 10 mg Escitalopram (Lexapro), 10 mg olanzapine and 75 mg Venlafaxine. I was on this cocktail for about two years until I started to relapse regularly every Spring and Autumn. Since end of 2014 till March 2015 I pretty much lived in the psychiatric hospital and ended up with Lexapro 20mg, 200 mg of Lithium, 75 mg Setrline (?) However, Lithium made
  5. Last summer, after I quit the last antidepressant (after 7 years of antidepressants and anxiolytics) under the guidance of my former psychiatrist, I started rapidly to develop old and new symptoms. I tried to resist but in two months time I fell into the abyss of withdrawal, without knowing what was happening to me. I went back to my psychiatrist who not only did not recognize or mention the withdrawal status, but prescribed new drugs that didn't help and made things worse, like paroxetine. I was lost and fearfully sick, I lost 3 kilos in one week, then I contacted another psychiatrist who sti
  6. Hi Everyone, I’m a male in early 40s from Europe (Sorry for my English - it is not my native language), father of two wonderful children and married with loving wife. On year 2012 I started with generic escitalopram 10mg due to depression (lack of energy, motivation and loss of interest into the things I used to enjoy). Felt better and stopped taking them after about 10 months (two-week tapper). Had some anxiety, but that was all. After a few months, I slowly relapsed back to initial down filling. Reinstated 10mg of escitalopram, felt better and stopped (two week tapper) agai
  7. Hello, I came across this forum after searching for information on relapses of depression/anxiety after coming off antidepressants. It was this article about Antidepressant Withdrawal Symptoms published in Psychology Today that lead me here, and I'm really glad to see that there is support around this much-shrouded topic. I'm experiencing the worst and most prolonged episode of depression and anxiety that I ever have before, and believe much of it has to do with stopping antidepressants earlier this year (150mg Effexor + 50mg Quetiapine/Seroquel for just over 3 years). I thought that taper
  8. Call me Kylo. I've been know to tear computer consoles to shreds with my unstable lightsaber when I get bad news. I was first diagnosed with anxiety, maybe GAD, in about June of 2010. My son was born in February of that year and I made the decision to quit my job and play stay-at-home dad for a while. My anxiety, which I'd dealt with in the past, dating back to at least high school, but never really identified it, went from dormant to bad to worse in a matter of days. I finally consulted my GP and I was placed on a low dose of Celexa and given Clonazapam for the bad moments. I stayed
  9. Is it generally correct that a slow or very slow taper will reduce the chances of permanent or lingering withdrawal or iatrogenic effects? Or might a person who's done a long, slow taper still experience a depressive "relapse" or drug/withdrawal-induced downward mood change even weeks or months after the taper ends? If taper slow enough to make withdrawal tolerable, is this pretty good sign that such a relapse won't happen?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy